Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    25
  • comments
    23
  • views
    19,034

Havent Posted In Tiiiiiiime....

N.clare

645 views

So I totally have been distracted by horrificnessss that was Retin A!

I had done soooo well in clearing my skin and nearly clearing my red marks when I last posted. However it went horribly wrong as about 3-4 weeks into retin a I got a terrible breakout from it.... everyone says stick with it for the 3 months, it always gets worse before it gets better etc... So, I did. It just got worse and worse and worse... red marks were being left everywhere and it was a total mess!

3 months came and it looked dreadful, no signs of improving either. So I switched to epiduo, after 2 weeks I got yet another breakout. I was very close to quitting it all together, but i decided i should give the new retinoid a bit more of a chance to work.

Im currently a month in, and Im pleased to say that the inflamed spots, dry skin etc has all died down... Im still getting a couple of pimples here and there but its vastly improved.

BUT im back to square one with my HP marks :(

So currently i am splashing my face with water in the morning, or just leaving it completely

Im using mineral makeup

In the evenings Im removing eye makeup with an eyemakeup remover and then splashing skin with cool water, I mix water into some cream cleanser and remove my facial makeup and rinse with cool water. I wait 30 mins to apply the epiduo, then another 30mins to apply boots expert scar serum. (sometimes i dont bother with the last bit)



1 Comment


Recommended Comments

I will admit that I had a really bad breakout from Veltin (like retin-a). It was HORRIFIC!!! And it took a few months for the breakout to go away. However, the only good it did was keep my forehead clear and get rid of those stupid stubborn flesh-colored bumps. I only used it two weeks and refused to go anywhere. I called my derm and he said that a breakout was common but to stick with it....Yeah right. I'm glad I stopped it, and he gave me a much more mild prescription. I use Veltin once a week on my forehead, and T-zone. If I use it more than once, my skin is angry, red, and peeling.

I know how you feel about the red marks :( My skin takes a long time to heal...especially on my cheeks. Marks just stay red for a long time!!!

I wish you the best and not giving up! You're beautiful, with or without acne :)

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×